# SDR 2006FA0000270

- Difficulty date: February 15, 2006
- Submitted: March 23, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Cover
- Part number: 123412
- Condition: Cracked
- Location: Hyd Sys
- Component: Valve, Smithsind
- Component part number: 1U1234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF NR: 204200/PH3)  COVER CRACKED, PROBABLE CAUSE, FATIGUE.  REDESIGN COVER.  (K)
